Steroid InjectionPosted 9 September at I have a question. I am in menopause I've done well with hot flashes Since then the hot flashes winstrol anavar stack cycle been horrible! Still mostly at night but way more intense and Steroid shot side effects sweating am stteroid a furnace most of the night. I wake up so many times through the night I barely get any sleep and my whole body is hot all over!
Increased hot flashes after steroid injection. | Menopause | Patient
Hi everyone, I have a slightly embarrassing problem. I am on my second course of prednisolone in 3 weeks, and I am suffering terribly with sweating all day long!! Also, my Irritible Bowel Syndrome is playing up too. Has anyone else got this problem, or is it just the weather or one of those things?
If anyone has any advice I would be grateful. My asthma started with a sore throat and sinusitis, is it possible that I have got Post Viral Fatigue? Has anyone got similar symptoms? Hope your starting to feel better. In answer to you question about the sweats, I've been on steroids for over a year now and amongst all their lovely side effects I also have really bad sweats- it's horrible!!
I find it comes in waves- not exactly glamorous! I'm afraid I haven't got any tips apart from the obvious things- I've had numerous courses of steroids but until the last few months have never had a problem with sweating I hope it settles down for both of us very soon!! Good luck, take care. I have been on steroids for 18 months about and I suffer from horrid sweats Doesn'thelp cos i suffer from eczema too and the sweat aggrivates it I know its horrible and I suffered really bad from the sweats and felt dirty in a way because I had back surgery and wasn't allowed to get my wound wet whilst it were healing that I couldn't bath or shower for 2 months either, yuk, lol I would love to get rid of the sweats cos it makes me feel dirty and so paranoid about smelling yukky btw I can have showers now lol Thanks sam and fi, So it seems that it could be the preds that are causing these horrible sweats!!
I know the weather has been pretty unpredictable lately, but these sweats have been ridiculous!!!! I hope all our sweats will ease soon. I need to wash my pillow daily when it is bad. Hi michaelesther, I have recently finished my second course of prednisolone, and so far I have seen an end to these serious sweats.
Hope you all do too. Sorry to hear you're feeling so poorly. As you no doubt know, those little pred tablets can have all sorts of nasty side effects. Interestingly, excessive sweating isn't actually listed in the BNF as a side effect of pred, but I think the experience of the posters below speaks for itself!
I think if your symptoms persist, though, you should go and see your GP just to be on the safe side, as there are other things like certain infections, thyroid problems and so on that can causing excessive sweating.
Sometimes being put on pred can reactivate certain infections that are dormant too. I can relate because I have problems with excessive sweating on my face and head, due to a nerve problem called autonomic neuropathy. There are a few general things that you can do to make life a little more comfortable and a little less moist! Obviously washing frequently is important but try not to get too obsessed and be hopping in and out of the shower every couple of hours! Sweat only smells bad when it's stale and bacteria have had a chance to work on it, and that usually takes a few hours to happen.
I know that when you are sopping wet it's difficult to convince yourself that you don't smell, but by washing too frequently, especially with harsh soaps, you can actually make the problem worse.
A mild soap or a soap-free cleanser will help the most. Obviously using an anti-perspirant regularly is important bear in mind that not all deodorants contain anti-perspirant ingredients, some just contain smell masking stuff. If using a normal shop bought anti-perspirant twice a day is not doing the job, your doctor might recommend one containing aluminium chloride - these can be bought in a pharmacist or prescribed. Please do read the label very carefully if you get one of these.
They can be used all over the body, but some people find that they irritate the face, and they can't be used on inflammed or broken skin. Personally I find them too heavy and irritant to use on my face, so I don't use them, but I would consider it if I had sweating affecting other areas of my body. Obviously wearing cool, loose, cotton clothes helps, and black or white are usually better at not showing up sweat patches.
Some people find that spicy foods make their sweating worse, and obviously hot stuffy environments will also do so. Hi All, Thank you for all your helpful posts. You have all been very helpful. Luckily, those terrible sweats have now ceased as I have finished taking my prednosilone. I am now feeling a lot better. What about sweats caused by other medications? I sometimes wake up covered in sweat and wonder if the medications I take could be the cause.
Hi everyone I'm just ending these pills given for a rash. Yes those dang sweating spells! Does these pills throw u out of balance? It has effected my moods, pushed my blood pressure up, dry mouth and not sleeping. I am on on a short 10 day dose of prednisone. This is my second day of horrible sweating. I have never sweat like this. Health tools and topics Menu Have an account? Log in Health tools.
Log in Sign up. Hi EmmaC Hope your starting to feel better. Good luck, take care fichallen. Hi EmmaC, Sorry to hear you're feeling so poorly. Hope some of this is helpful Em H. Botox as seen on 'Embarasing Bodies' C4 series was used to help exessive sweating.
Blondielee in reply to andyk1. You may also like Hidden 7 years ago today, in the past, upping the Prednisolone has worked really well for me, got me well again, substantially Stopping Prednisolone Hidden 6 years ago which is tomorrow morning and was wondering has anyone done this and if so what were the side effects Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.